# SDR SWI2025F00184

- Difficulty date: January 8, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379.00 STRG 3LH, STRINGER CRACKED AT THE LINTEL ATTACH (MARKED)     (C-CHECK RO 2/27/2025)    REPAIRED CRACK IN STGR 3L AT F.S. 379.00 WITH A STRINGER SPLICE REPAIR PER MHIRJ REO 601R-53-21-3716 REV -- DATED 2025-01-14 AND CRJ 200 SRM 53-00-03. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH ELECTRONIC COPY OF SKYWEST FORM M-337
